Rodel Jr asked in HealthWomen's Health · 1 month ago

Why is my girl delayed on birth control? ?

My girl is on birth control(combination pills) and we did it twice this month both with condoms, and she finished all the pills (not on the same time each day, but she never missed one) . She got confined in the hospital from the beginning of her no pill days for asthma and UTI. Now on her 5th no pill day (where she usually gets her period) she still hasn't got her period yet, nor any feeling that she's about to get her period. Has the pill failed? Should we be worried?  Thanks

4 Answers

Relevance
  • 1 month ago

    not if you used condoms

    • Log in to reply to the answers
  • Snoopy
    Lv 5
    1 month ago

    You should check yourself for uti as she got it from you. 

    • Log in to reply to the answers
  • 1 month ago

    Stress and other medications can change a womans cycle even if she is on the pill. She's not pregnant as she didn't miss a dose, but it seems like hormones/stress/medications would be the possible culprits. If her period is off on the next month too, have her go see her OBGYN and let them know about her menstrual irregularity.

    • Log in to reply to the answers
  • Andy C
    Lv 7
    1 month ago

    Most birth control is a low dose of one or more hormones. Hormones are very easy to upset and they carry quite the risk of side-effects, including messing up the menstrual cycle and even death.

    Death via BC is extremely rare and so not really a concern. Missed periods happen all the time and everyone is different. Some women don't ever get a menstrual cycle so long as they are medicated.

    Talk to her doctor about your concerns.

    • ...Show all comments
    • Tavy
      Lv 7
      1 month agoReport

      her medication most probably has steroids, this can upset the hormones.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.